MathSciNet Relay Station
MathSciNet bibliographic data
MR723012 11F72 (11E41 58G25)
Sarnak, P. The arithmetic and geometry of some hyperbolic three-manifolds. Acta Math. 151 (1983), no. 3-4, 253–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement